# SDR ASAA2023081644624

- Difficulty date: August 16, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 7,050 hours, 2,097 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 31-005-00 FOUND SMT MESSAGE PACK CONTROL CHANNEL R. GROUNDED - YES. ON DEFERRAL.
